Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lydzxxx

really bad dry patches on my arm!!EZEMA?

omg i woke up this morning 2 hundreds of dry circle patches on my arm from my shoulder2 my elbow, im amazed, its absolutly horrible, im also really worried this is permanent! Its bright red its not sore but its really like big welts, iv never had anything like this b4! has any1 else?? im so afraid!!! Im in my 2nd month of roaccutane and im considering stopping 2day

Share this post


Link to post
Share on other sites

Its not permanent: I got it last week in the hot weather. Accutane dries out your whole body so yknow arms and all.

I'd make an appointment with the GP and get him to give you either like a moisturising lotion or an eczema cream. Try fucibet as thats the strongest and works quickest but eumovate and betnovate are good too.

I'd reconsider stopping; just moisturise it in the meantime and stop being a girl lol :D

Share this post


Link to post
Share on other sites
Its not permanent: I got it last week in the hot weather. Accutane dries out your whole body so yknow arms and all.

I'd make an appointment with the GP and get him to give you either like a moisturising lotion or an eczema cream. Try fucibet as thats the strongest and works quickest but eumovate and betnovate are good too.

I'd reconsider stopping; just moisturise it in the meantime and stop being a girl lol :D

lol i feel better! i thought i was the only 1 lol, its actually gross! thnks 4 the advice, il try those and im due 2 see my derm soon, so il show her then! thnk yooou

Share this post


Link to post
Share on other sites
Guest

I got one on top of my hand, just hit it up with moisturizer at night or whenever you can.

Share this post


Link to post
Share on other sites

Lots of moisturizer/lotion and water intake should fix ya right up. If it gets to the point where it's bothering your daily life then definitely let your derm know.

Share this post


Link to post
Share on other sites

It happened to me as well my derm said it was a normal side effect of accutane cuz of the dryness that the drug causes and it was only temporary. I put aquaphor on it and it went away but it still pops up every once in a while and I have only been on accutane for 6weeks. Don't worry just stay hydrated and moisturized and yopu'll be fine. These dry areas are our bodies way of saying "helped i'm parched"

Share this post


Link to post
Share on other sites

yeah i have like patches on my arms from accutane its annoyin but i moisturize it soo i hope it will go away soon nd for all of us in here

Share this post


Link to post
Share on other sites

I've had these for years, I seem to get them every summer. But as soon as I started taking accutane, they came back. So I started using my secret remedy and they are almost completely gone...

You're going to be amazed at how simple this is: use head & shoulders! I swear it works... Just lather it up on your arms in the shower & rinse. Do this every day & apply aquaphor or palmers cocoa butter, or anything highly moisturizing and it'll help wonders.

http://i462.photobucket.com/albums/qq344/s...ne/09519arm.jpg here's a pic of what my arms look like, but you can't really see it god on camera

Good luck!

Steph

Share this post


Link to post
Share on other sites

thnks guys 4 the advice!!!! it has moved 2 my other arm now and flaking and stinging now ughh i hate it!! my shoulders are really dry too, i stopped takin roaccutane 4 a day or 2 but going 2 start again 2day, scared me so much tht it would be permanant!

Share this post


Link to post
Share on other sites

Hi Lydzxxx,

Dont stop your accutane because of this :dance: .

Its a good sign that its working.I am into my 4th month now and im constintly getting it on and off.

I get it on the tops of my arms,inside my arms by the wrists and sometimes even a little on my legs.I notice i get it when im hot, after the gym or when its been warm outside.

Its notmal though, dont panic.

I use Cetraben, its amazing.Twice a day, went in a couple of days.

Good Luckxx

thnks guys 4 the advice!!!! it has moved 2 my other arm now and flaking and stinging now ughh i hate it!! my shoulders are really dry too, i stopped takin roaccutane 4 a day or 2 but going 2 start again 2day, scared me so much tht it would be permanant!

Share this post


Link to post
Share on other sites

i have also dry patches behind my knees..

they are okay, as long as i don't scratch them.

Never scratch these patches as accutane thins your skin, and it will swell like crazy (mine did..)

what I did was to use Cetaphil, and apply to the affected skin WITHOUT WATER and leave it there.. It works 100% of the time for me

Share this post


Link to post
Share on other sites

When showering use warm or cool water. Hot water increases irritation. :)

Slather on some Aquaphor in a thin film over both arms, back, shoulders, legs. That will help soothe the irritated skin. If you don't have Aquaphor, petroleum jelly will work fine. Use it at least twice a day and definitely after each shower before even drying off.

If they're actual welts you might need to check into what might be causing the reaction besides the Accutane therapy. You may have developed an allergy to your moisturizer, laundry detergent, cleanser, scent/perfume, or something else.

You could try ONE benadryl or diphenhydramine anti-allergy tablet or even half of one at night. If it's available over the counter and if you're not allergic to it, that is.

Share this post


Link to post
Share on other sites

thanks everybody!!! I see results already! still dry but not as many circle things and it flaking away,itchy tho! been drinking a lot of water and have continued tablets, 2 months 2 go! XXXX

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×